Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A role for doubly stochastic matrices in graph theory


Authors: D. J. Hartfiel and J. W. Spellmann
Journal: Proc. Amer. Math. Soc. 36 (1972), 389-394
MSC: Primary 05C20
MathSciNet review: 0316296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper represents a strongly connected digraph as a doubly stochastic matrix. It then uses this doubly stochastic representation to prove several theorems concerning the critical arcs of strongly connected graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C20

Retrieve articles in all journals with MSC: 05C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0316296-3
PII: S 0002-9939(1972)0316296-3
Keywords: Digraph, doubly stochastic matrices, critical arcs
Article copyright: © Copyright 1972 American Mathematical Society